# SDR CA970401001

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Centering Unit
- Part number: 69382933
- Condition: Improper Assy
- Location: Rudder Feel
- Part time: 49,080 hours
- Component: Boeing, 69382933
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE AD INSPECTION A ROUGHNESS WAS DETECTED IN THE RUDDER FEEL AND CENTERING UNIT. THE HOUSING ASSEMBLY WAS INSTALLED IN THE REVERSE POSITION ON THE CENTERING UNIT. THE UNIT HAD BEEN RECENTLY OVERHAULED.
